Panadol is a well-known brand name in Singapore. This trade name is used for one of the most commonly used painkiller Paracetamol (also known as acetaminophen).
Panadol is a registered trademark of the international pharmaceutical company GlaxoSmithKline. The main production facilities of the company are concentrated in Europe, Singapore and the USA.
Panadol has a pronounced analgesic and antipyretic activity, and also can exert a mild anti-inflammatory effect.
Panadol effectively cures pain syndrome of mild and moderate intensity of various origins. The drug has a favorable safety profile and high efficiency, so it can be used in children, starting from the third month of life.
Panadol is an over the counter pain reliever and you can freely buy the drug in Singapore at any pharmacy or supermarket.
The drug is intended for symptomatic therapy, reduction of pain and inflammation at the time of administration. Panadol does not affect the progression of the disease.
Panadol is supplied at the Singapore market as:
- Oral suspension.
- Chewable tablets.
- Oral caplets and mini capsules.
- Effervescent tablets
- Powder for oral solution.
Panadol Suspension 1-6 can be used to reduce the symptoms of colds, as well as to relieve pain when teething. This suspension can be used in children from the age of 3 months.
The suspension has a pleasant strawberry flavor and does not cause irritation of the gastric mucosa. Panadol has been successfully used by Singaporean pediatricians to alleviate pain and reduce fever in young children.
Panadol Suspension 6+ with orange flavor is developed especially for children aged 6 to 12 years. The drug does not contain alcohol or aspirin, and is well tolerated by children.
Children’s Panadol begins to work within 10-15 minutes after the ingestion. The duration of action is about 4 hours. Children’s doses of Panadol are calculated based on the body weight and age of the child.
Typically, not more than 5-10 mg of the suspension per kg of body weight of the baby is administered at the same time. The maximum single dose is 15 mg of Panadol per kg of body weight.
The maximum daily dose should not exceed 60 mg of Panadol per kg of body weight. The recommended dose of Panadol can be given to a child every 4-6 hours, and not more than 4 doses in 24 hours.
Children’s Panadol Suspension is supplied to Singapore In glass bottles of 60ml. A measuring syringe is included into the package with the bottle to enable an accurate dosing of the suspension.
It should be noted that 5 ml of Panadol 1-6 suspension contain 120 mg of Paracetamol, every 5 ml of Panadol 6+ suspension contain 250 mg of Paracetamol.
Panadol chewable tablets are another drug form that is used in children. Chewable tablets have a cherry flavor and are prescribed to children aged 2 to 12 years for the treatment of headaches and fevers for cold and flu, toothache or teething pain.
Each chewable tablet contains 120 mg of Paracetamol. The recommended dose of Panadol chewable tablets for children of 6 to 12 years of age is 3-4 tablets per day at six-hour intervals. Children aged 2 to 6 years are prescribed no more than two chewable tablets.
Panadol caplets and mini capsules are usually designed to relieve fever and pain in adolescents and adults.
For a fast removal of rheumatic and muscle pains in adults and the elderly, it is advisable to buy and use Panadol ActiFast. The recommended daily intake is 8 caplets of Panadol within 24 hours. Patients should observe a four-hour interval between the intakes.
Panadol Menstrual helps to get rid of discomfort and pain during menstruation. The drug is recommended for use by teenage girls from 12 years and older and women, who suffer from dysmenorrhea.
The recommended daily dose is not more than 8 Panadol Menstrual caplets. If pain persists for more than 10 days, you should stop taking Panadol and contact your doctor.
If a person suffers from impaired swallowing, Panadol Mini Caps can be used to relieve pain. This drug is effective in:
- Pain in the back.
- Pain in the throat.
- Pain caused by a joint disease.
Each Panadol mini capsule contains 500 mg of Paracetamol. The daily dose should not exceed 4 grams of Paracetamol (8 capsules of Panadol Mini Caps).
Effervescent Panadol tablets and Panadol Hot Remedy with Vitamin C are available in lemon flavor and are recommended for stuffy nose, body aches and headache.
Patients should avoid the simultaneous use of pain killer Panadol with other Paracetamol-containing drugs. This can lead to an overdose and a liver failure.
Despite the fact that Panadol is an effective and safe analgesic/antipyretic, high doses of the drug can cause side effects.
The most frequent are side effects in the digestive tract, like abdominal pain, nausea, vomiting. An allergic reaction is also possible, which manifests itself in the form of hives or skin rashes.
However, with the recommended dosage regimen of Panadol, side effects are extremely rare. It is necessary to understand, the earlier the patient starts taking Panadol, the sooner the relief comes.
If you urgently need Panadol, and you have no time or opportunity to buy the drug, you can order Panadol in one of the Singapore’s online pharmacies.
This will help you save time and money, as well as quickly begin to treat pain. However, before you start using Panadol, carefully read the instructions for the drug use and consult with a specialist, if you have any questions.
Do not use Panadol for longer than 5-7 days in a row. The drug is taken only when the need arises, for example, during a cold. The main goal of such therapy is to suppress the symptoms of colds.
If the condition does not improve within three days, the pain killer should be discontinued and the patient should seek the help of a specialist.